# SDR DALA2022060804011

- Difficulty date: June 5, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N125DN
- Make and model: Airbus A321-211
- Aircraft serial: 10252
- Aircraft time: 2,023 hours, 923 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1025 - MISC/DE - CREW REPORTED CABIN PRESSURE ADVISORY MESSAGE DURING DESCENT AND APPLIED EXCESSIVE CABIN ALTITUDE QRH. DECLARED EMERGENCY AND CONTINUED DESCENT. PRESSURE STABILIZED AT 10K, NO MASK DROP. CORRECTIVE ACTION: REPLACED CPC 1 AND 2. (LP# 8812076)
